Conditional preference orders and their numerical representations

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

DRAPEAU, Samuel, Asgar JAMNESHAN, 2016. Conditional preference orders and their numerical representations. In: Journal of Mathematical Economics. 63, pp. 106-118. ISSN 0304-4068. eISSN 1873-1538. Available under: doi: 10.1016/j.jmateco.2015.12.004

@article{Drapeau2016-03Condi-34122, title={Conditional preference orders and their numerical representations}, year={2016}, doi={10.1016/j.jmateco.2015.12.004}, volume={63}, issn={0304-4068}, journal={Journal of Mathematical Economics}, pages={106--118}, author={Drapeau, Samuel and Jamneshan, Asgar} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/34122"> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-05-27T09:09:09Z</dc:date> <dc:contributor>Jamneshan, Asgar</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Drapeau, Samuel</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2016-03</dcterms:issued> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/34122"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-05-27T09:09:09Z</dcterms:available> <dcterms:abstract xml:lang="eng">We provide an axiomatic system modeling conditional preference orders which is based on conditional set theory. Conditional numerical representations are introduced, and a conditional version of the theorems of Debreu on the existence of numerical representations is proved. The conditionally continuous representations follow from a conditional version of Debreu’s Gap Lemma the proof of which relies on a conditional version of the axiom of choice, free of any measurable selection argument. We give a conditional version of the von Neumann and Morgenstern representation as well as automatic conditional continuity results, and illustrate them by examples.</dcterms:abstract> <dcterms:title>Conditional preference orders and their numerical representations</dcterms:title> <dc:creator>Jamneshan, Asgar</dc:creator> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Drapeau, Samuel</dc:creator> <dc:language>eng</dc:language> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto